# SDR HEER20160801932

- Difficulty date: August 1, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N941PH
- Make and model: Skrsky S92A
- Aircraft serial: 920210
- Aircraft time: 2,278 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Abrasion Strip
- Part number: 3815009421102
- Condition: Departed
- Location: Rotor Blade
- Part time: 2,278 hours
- Component: Mr Blade
- Component part number: 9215009000043
- Stage of operation: UK
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

EROSION STRIP DEPARTED AIRCRAFT.  PN FOR ABRASION STRIP IS FOUND IN THE SPECIAL INSTRUCTIONS NN 92-097, PAGE 5.  REPLACED MAIN ROTOR BLADE.
